# SDR CA990603003

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: KY196
- Condition: Intermittent
- Location: Vhf
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE DISPLAYING FREQUENCY ON STANDBY, THE COMM DISPLAY DISAPPEARS LEAVING ONE DIGIT INTERMITTENT AND RETURNS TO NORMAL AFTER TUNING KNOB IS MOVED ANOTHER CLICK.
